Spotting a few days after taking plan B is common but it does not happen to everyone.
Nausea, headache and lower abdominal pain are the most common side effects that may occur. Fatigue, dizziness, breast tenderness, vomiting and diarrhea may also occur.
If your symptoms are severe or happen for more than two days it would be good to see the health care professional who gave you the plan B.
Your next period should come on time, but it may be a few days early or late. If it is more than a week late it would be good to do a pregnancy test.
I don’t know your full medical or sexual history but it is possible for some sexually transmitted infections (STI) like chlamydia to also cause spotting. If you think an STI could have been passed to you it would be a good idea to get an STI test as well.
Please leave a comment to let us know if this answers your question or if you need more information.
For other readers, please feel free to leave a comment, or let us know if this was helpful.